Pathological solutions of elliptic differential equations

James Serrin

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1964)

  • Volume: 18, Issue: 3, page 385-387
  • ISSN: 0391-173X

How to cite

top

Serrin, James. "Pathological solutions of elliptic differential equations." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 18.3 (1964): 385-387. <http://eudml.org/doc/83330>.

@article{Serrin1964,
author = {Serrin, James},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {partial differential equations},
language = {eng},
number = {3},
pages = {385-387},
publisher = {Scuola normale superiore},
title = {Pathological solutions of elliptic differential equations},
url = {http://eudml.org/doc/83330},
volume = {18},
year = {1964},
}

TY - JOUR
AU - Serrin, James
TI - Pathological solutions of elliptic differential equations
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1964
PB - Scuola normale superiore
VL - 18
IS - 3
SP - 385
EP - 387
LA - eng
KW - partial differential equations
UR - http://eudml.org/doc/83330
ER -

Citations in EuDML Documents

top
  1. Luigi D'Onofrio, Luigi Greco, On the regularity of solutions to a nonvariational elliptic equation
  2. Luigi Orsina, Solvability of linear and semilinear eigenvalue problems with L 1 data
  3. Andrée Decarreau, Jin Liang, Jean-Michel Rakotoson, Trace imbeddings for T -sets and application to Neumann-Dirichlet problems with measures included in the boundary data
  4. Giorgio Talenti, Elliptic equations and rearrangements
  5. Alain Prignet, Conditions aux limites non homogènes pour des problèmes elliptiques avec second membre mesure
  6. Philippe Bénilan, Lucio Boccardo, Thierry Gallouët, Ron Gariepy, Michel Pierre, Juan Luis Vazquez, An L 1 -theory of existence and uniqueness of solutions of nonlinear elliptic equations
  7. R. A. Hager, J. Ross, A regularity theorem for linear second order elliptic divergence equations
  8. Lucio Boccardo, Thierry Gallouët, Luigi Orsina, Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data
  9. Angela Alberico, Vincenzo Ferone, Regularity properties of solutions of elliptic equations in R 2 in limit cases
  10. Tero Kilpeläinen, Jan Malý, Degenerate elliptic equations with measure data and nonlinear potentials

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.